The degrees of certain strata of the dual variety
Compositio Mathematica, Tome 38 (1979) no. 2, pp. 241-252
Cet article a éte moissonné depuis la source Numdam
@article{CM_1979__38_2_241_0,
author = {Vainsencher, Israel},
title = {The degrees of certain strata of the dual variety},
journal = {Compositio Mathematica},
pages = {241--252},
year = {1979},
publisher = {Sijthoff et Noordhoff International Publishers},
volume = {38},
number = {2},
mrnumber = {528841},
zbl = {0426.14005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1979__38_2_241_0/}
}
TY - JOUR AU - Vainsencher, Israel TI - The degrees of certain strata of the dual variety JO - Compositio Mathematica PY - 1979 SP - 241 EP - 252 VL - 38 IS - 2 PB - Sijthoff et Noordhoff International Publishers UR - http://geodesic.mathdoc.fr/item/CM_1979__38_2_241_0/ LA - en ID - CM_1979__38_2_241_0 ER -
Vainsencher, Israel. The degrees of certain strata of the dual variety. Compositio Mathematica, Tome 38 (1979) no. 2, pp. 241-252. http://geodesic.mathdoc.fr/item/CM_1979__38_2_241_0/
